# SDR AALA971044

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: BBB2223B
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 0635 - DURING APPROACH TO DFW AFTER LANDING GEAR EXTENDED, NOSE LANDING GEAR INDICATION CHANGED FROM GREEN TO RED.  RECYCLED LANDING GEAR WITH SAME RESULTS.  VISUALLY CONFIRMED NLG DOWN AND LOCKED AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPAIRED BROKEN WIRE AT NLG DOWNLOCK SWITCH.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
